Toggle Main Menu Toggle Search

Open Access padlockePrints

Permanent weak amenability of group algebras of free groups

Lookup NU author(s): Professor Barry Johnson


Full text for this publication is not currently held within this repository. Alternative links are provided below where available.


We show that all derivations from the group algebra ℓ1(G) of a free group into its nth dual, where n is a positive even integer, are inner. Combined with the known result for odd values of n, this shows that these algebras are permanently weakly amenable.

Publication metadata

Author(s): Johnson BE

Publication type: Article

Publication status: Published

Journal: Bulletin of the London Mathematical Society

Year: 1999

Volume: 31

Issue: 5

Pages: 569-573

Print publication date: 01/09/1999

ISSN (print): 0024-6093

ISSN (electronic): 1469-2120

Publisher: Oxford University Press


DOI: 10.1112/S0024609399005834


Altmetrics provided by Altmetric